RUS  ENG
Full version
JOURNALS // Journal of Siberian Federal University. Mathematics & Physics // Archive

J. Sib. Fed. Univ. Math. Phys., 2014 Volume 7, Issue 2, Pages 235–243 (Mi jsfu368)

This article is cited in 4 papers

On interpolation in the class of analytic functions in the unit disk with power growth of the Nevanlinna characteristic

Faizo A. Shamoyan, Eugenia G. Rodikova

Bryansk State University, Bezhitskaya, 14, Bryansk, 241036 Russia

Abstract: In this paper we solve the interpolation problem for the class of analytic functions in the unit disk with power growth of the Nevanlinna characteristic under the condition that interpolation nodes are contained in a finite union of Stolz angles.

Keywords: interpolation, holomorphic functions, the Nevanlinna characteristic, Stolz angles.

UDC: 517.53

Received: 25.12.2013
Received in revised form: 23.02.2014
Accepted: 18.03.2014

Language: English



© Steklov Math. Inst. of RAS, 2025